# SDR SWAA2022020954941

- Difficulty date: March 16, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 48,832 hours, 28,494 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WEIGHT CORRODED ON LEADING EDGE. / WP:E105593-ATKINS; DANIEL - 03/27/2018 12:56 COMPLETE: REPLACED RUDDER COUNTERBALANCE WEIGHT AND ACCESS PANELS IAW CMM 55-40-09.
